Last reply 1 week ago
Tysabri and Weight

Hey All!

I have been on Tysabri for about 9 months now but I feel like I am well getting fat. I eat a lot less than I used too and it’s healthy stuff. I am getting more exercise as well – but I am still gaining weight. I know this can be a side effect of Tysabri but what else can I do? Did anyone else feel this way? Any suggestions would be greatly appreciated, cause this is just another thing that is getting me down and making me sad!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

@avrilt , you may be replacing fat with muscle? You may want alter your training regime to concentrate on cardio-vascular…………..


rae2802
1 year ago

I’m starting Tysabri soon, hoping not to put weight on as recently lost 5st with Slimming World.


robertburns
1 year ago

I have been on Tysabri since December 2009, I have noticed weight gain in the past few years but I can attribute this to eating better and living in a hotter climate and thus not being so physically active. I don’t believe Tysabri causes weight gain but then side effects and symptoms vary from one MSer to the next so I would definitely discuss it with your neurologist/GP.


happyshroom
1 week ago

Hi – I’m at about month 9 myself and also feeland see the weight gain. I’ve increased exercise and cleaned my diet – since this post was about a year ago, I was wondering if you found anything that worked for you?

Post Comment

You must be logged in to reply to this topic.